# SDR FDEA202305120864

- Difficulty date: May 12, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,659 hours, 27,206 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Filler
- Part number: 149N7320116
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CHORD FILLER FOR UNDER WING TO BODY FAIRING IS CORRODED BETWEEN BS 900-BS 950 REMOVED AND REPLACED PER BOEING DWG # 149N7320 REV E
